# SDR DALA13053113762

- Difficulty date: October 10, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,684 hours, 14,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON OUTER ANGLE OF THE FORWARD ENTRY DOOR, LOWER AUXILARY SILL STRUCTURE.  MAINTENANCE REPAIRED IAW ERA 519213-14.
